I am 22, and recently suffered a heart attack. My doctor has prescribed me a number of medications and since taking them, I have almost no feelings of arousal towards my very attractive girlfriend and it is starting to really effect the relationship. It is clearly the medication, but which ones have been known to make this happen?
I am taking: Lisinopril Atorvastatin Carvedilol Ticagrelor (Brilinta) Ezetimibe (Zetia) and common aspirin
Genitourinary Uncommon (0.1% to 1%): Impotence Rare (less than 0.1%): Gynecomastia Frequency not reported: Proteinuria
Genitourinary side effects have included impotence (greater than 1% to less than or equal to 3%), decreased libido (male) (greater than 0.1% to less than or equal to 1%), micturition frequency increased (greater than 0.1% to less than or equal to 1%), and hematuria (greater than 1% to less than or equal to 3%). Rarely, genitourinary side effects including urinary incontinence in women have been reported in postmarketing experience.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Jan 9th, 2019), Cerner Multum™ (updated Jan 14th, 2019), Wolters Kluwer™ (updated Jan 7th, 2019) and others. To view content sources and attributions, please refer to our editorial policy.